MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-125; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-125; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6276-1-125
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mod con dist stem 15 x 155 mm; cat#: 6276-7-015.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding crack/fracture involving a restoration modular body was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Further information such as photographs or return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported by the patient that on (b)(6) 2014, he underwent revision surgery and was implanted with a restoration modular hip system.In late on (b)(6) 2024 he started to experience extreme pain in his right upper leg femur area and had difficulty standing or walking.He was revised on (b)(6) 2024, allegedly due to the tip of the prosthesis broke off inside his femur.
 
Event or Problem Description
Update per patient call: patient reported that they had a second revision with stryker implants on (b)(6) 2024 for pain.They further stated that it was noted during the procedure that the tip of the prosthetic in the femur had broken off and come loose.The broken piece at the very distal end of the femoral component was left in the patient.Right hip.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a restoration modular body was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: "if we assume that the information that i received in the document supplied by the patient is accurate then i can confirm that the patient had an initial primary total hip arthroplasty in 2012, a revision in 2014 and yet a further revision in 2024 since i was able to see xrays with handwritten dates.Root cause analysis: assuming that the event was failure of the initial primary total hip arthroplasty that was performed with the rejuvenated implant, the root cause cannot be determined with certainty.The root cause of failure of the primary implant cannot be determined unless there is specific information regarding the failure mode.Of course there is a history of the rejuvenate implant failing due to trunnionosis, etc.I cannot implicate this since i have no information other than the patient's narrative.If we could absolutely confirm that the failure mode was due to failure at one or both of the trunnion's than causality could be attributed to surgical technique in the way that the modular femoral neck was prepared as well as the receiving portion of the femoral component, as well as patient lifestyle, activity level and bmi as well as implant factors." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: it was reported that the patient was revised due to device fracture.A review of the provided medical records by a clinical consultant indicated: "if we assume that the information that i received in the document supplied by the patient is accurate then i can confirm that the patient had an initial primary total hip arthroplasty in 2012, a revision in 2014 and yet a further revision in 2024 since i was able to see xrays with handwritten dates.Root cause analysis: assuming that the event was failure of the initial primary total hip arthroplasty that was performed with the rejuvenated implant, the root cause cannot be determined with certainty.The root cause of failure of the primary implant cannot be determined unless there is specific information regarding the failure mode.Of course there is a history of the rejuvenate implant failing due to trunnionosis, etc.I cannot implicate this since i have no information other than the patient's narrative.If we could absolutely confirm that the failure mode was due to failure at one or both of the trunnion's than causality could be attributed to surgical technique in the way that the modular femoral neck was prepared as well as the receiving portion of the femoral component, as well as patient lifestyle, activity level and bmi as well as implant factors." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
25MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-125
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21631315
Report Number0002249697-2025-00310
Device Sequence Number7424746
Product Code LPH
UDI-Device Identifier04546540643735
UDI-Public04546540643735
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number6276-1-125
Device Lot Number44323005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexMale
Patient Weight97 KG